MathSciNet Relay Station
MathSciNet bibliographic data
MR2494694 (2010f:35199) 35K57 (35B32 35K51 37N25 92D25)
Yi, Fengqi; Wei, Junjie; Shi, Junping Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator-prey system. J. Differential Equations 246 (2009), no. 5, 1944–1977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement